Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close

Get 5 OFF when you spend 35 with code: CD105OFF35 - Ends Sunday!

Paracetamol Soluble Tablets 500mg

Per Tablet
In Stock
Delivery information Product #0070195

Please note images are for illustration purposes and may differ from the product(s) you receive

Paracetamol Soluble Tablets (non coated) provide fast, effective relief of conditions including headaches and migraines as well as helps to lower temperature in colds, flu and sore throats.

How it Works

  • Fulfill your NHS or private prescription

    Whether its NHS or private, ChemistDirect.co.uk can fulfill your prescription online.

  • Find your medication

    Add your NHS prescription to the basket or search for your private prescription.

  • Checkout and pay

    If you're done shopping, proceed to the checkout and pay for your order.

  • Send your prescription

    Post your prescription via recorded delivery to ChemistDirect.co.uk, Prescriptions Department, Unit 1A, Junction 2 Industrial Estate, Demuth Way, Oldbury, West Midlands, B69 4LT, United Kingdom. At which point your order will be dispatched.

Paracetamol Soluble Tablets provide fast, effective relief of rheumatic pain, headache, including migraine, toothache and period pains. It also helps to lower temperature in colds, flu and sore throats. Paracetamol Soluble Tablets contains the same active ingredient as Panadol.


How can you sell this item for so much less than my local chemist?


We keep our overheads to a minimum, ensure the margins added are fair and work on larger sale volumes than a local chemist. All these measures provide major cost saving benefits to the consumer. Our prices on this medication are based on the non branded version of Panadol soluble tablets. Panadol's active ingredient is 500mg Paracetamol which actually provides the desired effects.


Does your medication give me the same effect as the branded version?


Absolutely. When a pharmaceutical company develops a drug it is given unique rights to sell it for a number of years. Once that ends any company can make it providing they meet the regulations. Therefore, over the counter drugs have identical medical properties regardless of brand, packaging and advertising.


The key is the active' ingredient - the chemical that actually treats the symptom.  Protections and quality control apply equally to all branded and non branded products. The non branded product must meet the same quality standards as the branded version. Packaging may vary, but the items are identical and the results will be the same.

How to take Paracetamol Soluble Tablets:

Adults: Take 1-2 tablets dissolved in a glass of water up to four times daily, as required.

Caution before taking Paracetamol Soluble Tablets:

  • Do not exceed the stated dose.
  • Do not take more than every 4 hours and do not take more than 4 doses in 24 hours.
  • Do not take Paracetamol Soluble Tablets for more than three days without consulting a doctor.
  • Do not take with any other paracetamol containing products.
  • Paracetamol Soluble Tablets is not recommended for children under 12 years of age.

Paracetamol Soluble Tablets 500mg
3 stars

How many tablets are available for this price??? It refers to per?

0 out of 0 people found this useful. Yes No Report abuse
Add Your Review
Value for money
Overall rating
Share Your Experience (optional) *required fields
Your winning voucher will be sent to this email address

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply